Solution of a system of differential equations with constant coefficients using in-verse moments problem techniques

Authors

  • Dra. María B. Pintarelli Universidad Nacional de La Plata

DOI:

https://doi.org/10.14419/ijamr.v7i3.12550

Keywords:

Integral Equations, Inverse Moment Problem, Laplace Transform, Simultaneous Linear Differential Equations, Solution Stability.

Abstract

It is known that given a system of simultaneous linear differential equations with constant coefficients you can apply the Laplace method to solve it. The Laplace transforms are found and the problem is reduced to the resolution of an algebraic system of equations of the determining functions, and applying the inverse transformation the generating functions are determined, solutions of the given system. This implies the need to know the analytical form of the inverse transform of the function. In this case the initial conditions consist in knowing the value that the generating function and its derivatives takes at zero. A generalization of this method is proposed in this work, which is to define a more general integral operator than the Laplace transform, the initial conditions consist of Cauchy conditions in the contour. And finally, we find a numerical approximation of the inverse transformation of the generating functions, using the techniques of inverse moment problems, without being necessary to know the analytical form of the inverse transform of the function.

References

[1] John H. Hubbard, Beverly H. West, Differential Equations: A Dynamical Systems Approach, Springer-Verlag, New York, Inc. 1995

[2] David Kincaid, Ward Cheney, Análisis Numérico, las matemáticas Del cálculo científico, Addison-Wesley Iberoamericana, 1994.

[3] Rubio Sanjuan, Ampliación de Matemáticas, Editorial Labor, 1951

[4] Charles E. Roberts, Ordinary Differential Equations, CRC Press Taylor & Francis Group, 2018

[5] D.D. Ang, R. Gorenflo, V.K. Le and D.D. Trong, Moment theory and some inverse problems in potential theory and heat conduction, Lectures Notes in Mathematics, Springer-Verlag, Berlin, 2002. https://doi.org/10.1007/b84019.

[6] J.A. Shohat and J.D. Tamarkin, The problem of Moments, Mathematic Surveys, Am. Math. Soc., Providence, RI, 1943. https://doi.org/10.1090/surv/001.

[7] G. Talenti, “Recovering a function from a finite number of momentsâ€, Inverse Problems 3, (1987), pp.501- 517. https://doi.org/10.1088/0266-5611/3/3/016.

[8] M. B. Pintarelli and F. Vericat, “Stability theorem and inversion algorithm for a generalize moment problemâ€, Far East Journal of Mathematical Sciences, 30, (2008), pp. 253-274.

[9] M. B. Pintarelli, “Parabolic Partial Differential Equations as Inverse Moments Problemâ€, Applied Mathematics, Vol7 Number1, (2016), pp. 77-99.

Downloads

Published

2019-08-08

Issue

Section

Articles